Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Effexor XR withdrawl

I was just weaned off of Effexor XR. After 1 week of taking the half dosage, three days ago was my first day being off of it. I felt fine the first day, but yesterday My body started to feel wierd and today its multiplied by at least 10 times. It feels like Im in some sci-fi movie. It feel likes a combonation of the feeling of when your leg (arm, etc.) is starting to wake up after your limbs have fallen asleep and what I would imagine one would feel on one of those space simulators, and it takes my body .5 seconds to catch up to the rest of me and now it’s starting to startle my insides when I look around too fast. I really don't know whats going on. If you have any information please let me know.
5 Responses
299889 tn?1257342977
Unfortunately, I went thru the same withdrawal off of effexor.  I quite because it made me feel tired all of the time.  It will probably go on for about7 days. I even had brain shortages or flashes.  It is part of the withdrawal.  Are you going to replace it with something else?  
Avatar universal
Yeah, I missed two days of my Effexor XR, forgot to take it on my trip. ANd WOW...what two days can do.  By night two, I could only sleep for an hour and a half and would have vivid crazy dreams, so real.  I would wake up bc my hand was numb.  I could touch my hand and not feel my hand touching anything!  I could go right back to sleep to yet another crazy dream and wake up in a couple of hours and do it all again.

I did that off and on all night.  Got up Sunday, and was dragging.  Still so sleepy!  Which is very unusual for me.  I actually turned the tv off and got back in bed at 10:30 in the morning and slept until 12 when the phone rang.  It was the deepest sleep I think i ever had.  I still felt very tired and unmotivated all day.  Craving carbs like crazy.  Geez, I won't skip again anytime soon.  I too worry about the day when I need to come off this drug.  It has seemed to help with my depression and anxiety though.
Avatar universal
I talked to my aunt who is a nurse the other day and she advised me to consult my doctor again and have him prescribe me the lowest dosage ( I think the 37.5 or something). Her daughter (my cousin) is going through the same thing with Effexor XR, and what she is having her do and told me to do was take the lowest dosage for about two weeks, then go everyother day, then every two, and so on until by body starts to be able to produce what is lacking when im off Effexor or function in a normal manner. It will take longer, but I have a life to get on with and I can't be stuck in these withdrawls. I trust her obviously and I will see how it goes and hopefully come back with advise if it work or, heaven forbid, if it didn't.
Avatar universal
Oh, and no Im not replacing it with anything else....hopefully!
Avatar universal
my bf has electric shocks thru his body...weird hey?
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.